# SDR AALA202104219004

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 62,705 hours, 30,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: RIGHT FORWARD EMERGENCY DOOR HANDLE LIGHT INOPERATIVE. REPLACED LAMPS ON EXIT DOOR HANDLE IAW AMM 33-51-11.
